# SDR DALA2023092207799

- Difficulty date: September 19, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 86,252 hours, 16,749 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1804 R/H #2 CREW CEILING O2 MASK FAILED OPERATIONAL TEST. CORRECTIVE ACTION: ADJUSTED PASSENGER OXYGEN DOOR R/H #2 CREW CEILING O2 MASK PER B767 AMM 35-21-00 ON NR 64. (2977787)
